# SDR V0XR413Y122210003

- Difficulty date: December 22, 2010
- Submitted: December 22, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 14,276 hours, 10,029 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) STA 280 BULKHEAD LOWER LT AND RT PANELS CORRODED.  R & R LWR BULKHEAD LT AND RT PANELS IAW SRM 53-11-10 (STA 280).  W/C 1045
